# SDR SWIA2020091652512

- Difficulty date: August 2, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE FS 319 FLOOR SUPPORT BRACKET AT AND ABOVE FLOOR LEVEL IS CORRODED, MARKED.  C-CHECK RO 9/12/2020.  REPLACED PART, EVALUATED 100% MATERIAL LOSS.  REMOVED AND REPLACED WITH NEW PART, REF CRJ200 SRM BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.
